Marino Gran ; Diana Rodelo ; Idriss Tchoffo Nguefeu - Some remarks on connectors and groupoids in Goursat categories

lmcs:2671 - Logical Methods in Computer Science, August 23, 2017, Volume 13, Issue 3 - https://doi.org/10.23638/LMCS-13(3:14)2017
Some remarks on connectors and groupoids in Goursat categoriesArticle

Authors: Marino Gran ; Diana Rodelo ORCID; Idriss Tchoffo Nguefeu

    We prove that connectors are stable under quotients in any (regular) Goursat category. As a consequence, the category $\mathsf{Conn}(\mathbb{C})$ of connectors in $\mathbb{C}$ is a Goursat category whenever $\mathbb C$ is. This implies that Goursat categories can be characterised in terms of a simple property of internal groupoids.


    Volume: Volume 13, Issue 3
    Section: Algebraic methods
    Published on: August 23, 2017
    Accepted on: July 4, 2017
    Submitted on: August 23, 2017
    Keywords: Mathematics - Category Theory,Mathematics - Rings and Algebras,08C05, 08B05, 08A30, 08B10, 18C05, 18E10
    Funding:
      Source : OpenAIRE Graph
    • Center for Mathematics, University of Coimbra; Funder: Fundação para a Ciência e a Tecnologia, I.P.; Code: UID/MAT/00324/2013

    Consultation statistics

    This page has been seen 1201 times.
    This article's PDF has been downloaded 475 times.